MathSciNet Relay Station
MathSciNet bibliographic data
MR1404867 65F10
Zhan, Xingzhi Computing the extremal positive definite solutions of a matrix equation. SIAM J. Sci. Comput. 17 (1996), no. 5, 1167–1174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement